Doctor insights on:
Does Anxiety Cause Visual Disturbances Like Hallucinations
Not hallucinations: Anxiety, when severe enough as in a panic attack, can cause "tunnel vision" where all you see is that which is in front of you. This is due to the effects of adrenaline. Sometimes on can feel that they are out of their body or the situation is not real. Anxiety does not cause auditory hallucinations (hearing voices talking) or visual hallucinations (seeing figures others don't see). ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Not exactly: Hallucinations or visual disturbances aren't symptoms of dementia, per se. However, patients with dementia may experience hallucinations or delusions if a delirium or other cause of these symptoms is superimposed on the dementia. Delirium develops over a short period of time (usually hours to days) and tends to fluctuate throughout the day. Patients with delirium often respond well to treatment. ...Read moreSee 1 more doctor answer
Can anxiety or stress cause visual disturbances? I have been seeing red and green spots in vision. I also notice small things in the air like dust.
Depakote, Anxiety: I understand your concern. Thank you for informing about Anxiety disorder, and using Depakote. It is likely that your anxiety and visual disturbances are due to Depakote. Depakote is not a medication for Anxiety. Anxiety can cause visual disturbances. See Psychiatrist for Diagnosis, need for Depakote; discuss decreasing and then discontinuing Depakote; using Ativan or Xanax; Therapy for stress ...Read more
Current lithium level is 1.66, can this cause symptoms like, exhaustion, sleepiness, off balance, weird visual disturbances, shakiness,jerky muscles?
Yes!: The symptoms you describe can all be due to a high lithium level. It's very important to keep the level within the therapeutic range, and levels over 1.5 are considered toxic. However the timing of the lab test relative to your dose matters. Please contact your physician as soon as possible for instructions on what to do with the dose and when to check again. ...Read more
Vague complaint: "visual disturbances" is a vague ; generalized complaint ; can be caused by so many things you could publish a book about them. I would see your eyecare doctor to take a more thorough history ; have complete exam to try to narrow the cause list. Rx is based on the etiology of the symptoms. ...Read more
- Talk to a doctor live online for free
- Can anxiety cause visual disturbances?
- Is there an anxiety medicine that does not cause weight gain?
- Does dialysis cause hallucinations?
- Ask a doctor a question free online
- Does anxiety cause burning sensation?
- Does anxiety and gastritis cause gas?
- Why does anxiety cause me to see flashes of light?
- Does kidney disease ever cause hallucinations?
- Talk to a psychologist online for free